# SDR FDEA200812175184

- Difficulty date: December 17, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377881320200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING UNDER FWD. CARGO FLOOR, FR 38.2 RBL 8 REMOVED & REPLACED FITTING UNDER THE FLOOR AT FRAME 38.2;  RBL 8 IAW SRM 51-40-21;  PG 7.
